MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 11; CEMENTLESS HUMERAL DIAPHYSIS

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 11; CEMENTLESS HUMERAL DIAPHYSIS
Catalog Number 04.01.0006
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 december 2018: lot 176939: (b)(4) items manufactured and released on 27-feb-2018.Expiration date: 2023-02-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional components explanted: reverse shoulder system 04.01.0110, humeral reverse metaphysis +0mm/0°, lot 174650: (b)(4) items manufactured and released on 05-february-2018.Expiration date: 2023-01-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0124 humeral reverse hc liner ø39/+6mm, lot 179981: (b)(4) items manufactured and released on 24-april-2018.Expiration date: 2023-04-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Due to an human error, the complaint has been reported 1 day in delay to fda (dec 20, 2018 instead of dec 19, 2018).
 
Event or Problem Description
Revision surgery due to infection 3 weeks after the primary surgery.The surgeon revised the metaphysis, humeral stem and inlay.

Brand Name
REVERSE SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 11
Common Device Name
CEMENTLESS HUMERAL DIAPHYSIS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8184351
Report Number3005180920-2018-01027
Device Sequence Number19253509
Product Code PHX
UDI-Device Identifier07630040706056
UDI-Public07630040706056
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2023
Device Catalogue Number04.01.0006
Device Lot Number176939
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2018
Initial Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;